File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Generalized partially linear single-index model for zero-inflated count data

TitleGeneralized partially linear single-index model for zero-inflated count data
Authors
Issue Date2015
PublisherJohn Wiley & Sons, Ltd. The Journal's web site is located at http://www.interscience.wiley.com/jpages/0277-6715/
Citation
Statistics in Medicine, 2015, v. 34, p. 876-886 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/218904

 

DC FieldValueLanguage
dc.contributor.authorWang, XG-
dc.contributor.authorZhang, J-
dc.contributor.authorYu, L-
dc.contributor.authorYin, G-
dc.date.accessioned2015-09-18T07:00:23Z-
dc.date.available2015-09-18T07:00:23Z-
dc.date.issued2015-
dc.identifier.citationStatistics in Medicine, 2015, v. 34, p. 876-886-
dc.identifier.urihttp://hdl.handle.net/10722/218904-
dc.languageeng-
dc.publisherJohn Wiley & Sons, Ltd. The Journal's web site is located at http://www.interscience.wiley.com/jpages/0277-6715/-
dc.relation.ispartofStatistics in Medicine-
dc.titleGeneralized partially linear single-index model for zero-inflated count data-
dc.typeArticle-
dc.identifier.emailYin, G: gyin@hku.hk-
dc.identifier.authorityYin, G=rp00831-
dc.identifier.doi10.1002/sim.6382-
dc.identifier.hkuros251419-
dc.identifier.volume34-
dc.identifier.spage876-
dc.identifier.epage886-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats